# SDR ASAA1058112

- Difficulty date: July 28, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 11,007 hours, 3,339 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS06322
- Condition: Faulty
- Location: Autothrottle Sys
- Part time: 166 hours, 54 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE WILL NOT ENGAGE.  PERFORMED AUTO THROTTLE INTERACTIVE TEST INTERACTIVE TEST SHOWS ASM NR 2 FAULT 10 DEG RATE MESSAGE 22 31795 THE TORQUE TEST THE NR 1 THROTTLE WOULD MOVE FORWARD AND AFT THE NR 2 THROTTLE STAYED IN THE IDLE POSITION SUSPECT BAD NR 2 ASM.  REPLACED NR 2 AUTO THROTTLE SERVO MOTOR.  OPS CHECK GOOD.  REF M/M 22 31 91 020 801 AND 22 31 91 400 801.
